# SDR ANCF200600047

- Difficulty date: February 28, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 72,243 hours, 14,062 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23018A
- Part serial: 000694
- Condition: Delaminated
- Location: Te Flap
- Part time: 72,243 hours, 14,062 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE WRITEUP. N: 448686-135: RT IB FLAP. AFT FLAP LOWER SKIN WITH DELAMINATION. DELAMINATION WAS FOUND ON THE WEDGE LOWER AND UPPER SKIN BETWEEN STA:IFS 277 TO ISF 293 AREA LONG 15.5 INCHES WIDE 11.5 INCHES.  IN RT IB WING FLAP. THE AFT FLAP WAS REPLACED IAW 27-51-06 PAGES 201 TO 217.
